MAUDE Adverse Event Report: DEPUY MITEK LLC US GII QA+ #2 PAN CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GII QA+ #2 PAN CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212134
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Initial reporter phone number: (b)(6).Udi: (b)(4).
 
Event or Problem Description
During a procedure for an elbow fracture, the surgeon (who is experimented) used the device, made a first knot and tight it without any problem.At the second knot, the thread broke.No patient consequence.Use of another device to complete the procedure.Delay of few minutes.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5: subsequent follow-up with the customer, additional information was received.It was reported that the anchor was implanted and a second anchor was used to complete the surgery successfully without additional procedure required.It was reported that the same hole bone was used.There were no adverse clinical consequences to the patient.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (5l29726), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10624237
Report Number1221934-2020-02870
Device Sequence Number3885415
Product Code JDR
UDI-Device Identifier10886705001989
UDI-Public10886705001989
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K915889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number212134
Device Catalogue Number212134
Device Lot Number5L29726
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer10/12/2020
10/20/2020
Initial Report FDA Received Date10/03/2020
Supplement Report FDA Received Date10/13/2020
10/21/2020
Patient Sequence Number1